# SDR DALA2024043004806

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 540 Lbl10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0318478) PASSENGER COMP. FLOOR SUPPORT DAMAGE AT STA 540 LBL 10 WL 208. REMOVED AND REPLACED PASSENGER COMP FLOOR SUPPORT AT STA 540 LBL 10 WL 208 IAW B737 SRM 51-40-02-0G AND BOEING DWG# 143A0060.
